# SDR RAAAB295019

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN SERVICE DOOR EMERGENCY EXIT LIGHT FAILED SERVICE CHECK.  CHANGED LIGHT ASSEMBLY.  (M)
